Record Details

Detection of outliers in BL(1,1,1,1) Models using Least Squares Method

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title Detection of outliers in BL(1,1,1,1) Models using Least Squares Method
 
Creator Mohamed, Ibrahim
Zaharim, Azami
Yahya, Muhammad Sahar
Zainol, Mohammad Said
 
Description In the literature, various nonlinear time series data was shown to exist. As a result, studies on nonlinear models have been carried out. One of them is bilinear model. Further, there is a possibility that outliers may exist in the data. In this article, the possibility of an outlier appear in a special case of bilinear model, BL(1,1,1,1) is investigated. An outlier detection procedure is proposed.
 
Publisher College of Statistical and Actuarial Sciences
 
Date 2006-07-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/92
10.18187/pjsor.v2i2.92
 
Source Pakistan Journal of Statistics and Operation Research; Vol 2. No. 2, July 2006; 99-101
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/92/69